After Hyaluronidase, when Can I Get More Restylane?
- Asked by lisa78 in yorkshire,england
- 3 years ago
I had restylane injected two weeks ago in my tear troughs. One of my eyes looks pretty good. However the other eye looks really puffy. It looks like the restylane has pushed my eye bag up and outwards and has a very definate indent underneat it. I'm not sure if my surgeon has injected it in the wrong area. It's much worse than it was before the restylane.
Because one is ok, I was wondering if it is possible to have the restylane reversed on the bad eye and re-done. If this is possible, how long after having hyaluronidase would I have to wait to have restylane injected again?
At least one week
There is no data to verify, but in my experience, you can get a nice result from Restylane after a week post-hyaluronidase. Obviously, it can be longer than a week. Be sure you do not sleep on your side after injection of Restylane as that may be the reason for the irregular result.
Wait after Hyaluronidase
Wait at least 2 weeks after hyaluronidase injections for additional HA
I am not aware of any studies which answer your question directly. According to several drug monographs (technical drug information) there is limited evidence about the absorption of hyaluronidase as well.
In my experience, I ask patients to wait at least 2 weeks before undergoing any additional treatments.
There is no official timetable
In general, I would suggest waiting about a month. That would allow any residual swelling, bruising or tissue changes to have resolved after the injection and after the hyaluronidase.
If you have correction of Restylane by having hyaluronidase injected, there may be residual protein that might dissolve some of the newer filler should it be repeated. I'm not aware of any study that indicates what period this is an actual concern. It would make sense to give the site some time to heal after the treatments and wait two to four weeks before more filler is used, but this is not an absolute.
These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.